# SDR MASA2021121000330

- Difficulty date: December 10, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 25,932 hours, 23,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK BURN SMELL ON ENG SHUTDOWN. MX IS TROUBLE SHOOTING.
